Alert archive / Idaho / Winter Storm Warnings in 2023
Winter Storm Warning 13, NWS Pocatello, ID
NWS Pocatello, ID issued this winter storm warning at Apr 1, 2023, 2:43 AM MDT for 6 counties in Idaho. It was in force for 24 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 1, 2023, 2:43 AM MDT (08:43 UTC)
- Expired
- Apr 2, 2023, 2:35 AM MDT
- In force
- 24 hr
- Issued by
- NWS Pocatello, ID
Counties Bonneville County, ID, Butte County, ID, Clark County, ID, Fremont County, ID, Madison County, ID, Teton County, ID
The radar
The Pocatello radar (KSFX), 105 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 7:30 AM MDT | SNOW 4 | 2 N Macks Inn, ID | NEW SNOW LAST 24 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 8.7 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
377 WWUS45 KPIH 010843 WSWPIH URGENT - WINTER WEATHER MESSAGE National Weather Service Pocatello ID 243 AM MDT Sat Apr 1 2023 IDZ064-066-067-012200- /O.UPG.KPIH.WW.Y.0028.000000T0000Z-230402T1200Z/ /O.NEW.KPIH.WS.W.0013.230401T0843Z-230402T1200Z/ Big Hole Mountains-Centennial Mountains - Island Park-Beaverhead - Lemhi Highlands- Including the cities of Victor, Island Park, Kilgore, Dubois, Spencer, Edie School, and Small 243 AM MDT Sat Apr 1 2023 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM MDT SUNDAY... * WHAT...Heavy snow. Additional snow accumulations of 1 to 11 inches, except 2 to 16 inches on ridge tops and elevations above passes. Winds gusting as high as 50 mph. * WHERE...The Big Hole and Centennial Mountains, the Beaverhead and Lemhi highlands, and the Island Park region. This includes the towns of Spencer, Dubois, Kilgore, Island Park, Last Chance, Small, Victor and the Edie School. * WHEN...Until 6 AM MDT Sunday. * IMPACTS...Travel could be very difficult. Patchy blowing snow could significantly reduce visibility and close roads with heavy drifting, especially Monida, Raynolds, and Targhee Passes. Gusty winds could bring down tree branches. The cold wind chills as low as 15 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained by calling 5 1 1. && $$ IDZ065-012200- /O.UPG.KPIH.WW.Y.0028.000000T0000Z-230402T1200Z/ /O.NEW.KPIH.WS.W.0013.230401T0843Z-230402T1200Z/ Teton Valley- Including the cities of Ashton, Tetonia, and Driggs 243 AM MDT Sat Apr 1 2023 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM MDT SUNDAY... * WHAT...Heavy snow. Additional snow accumulations of 4 to 6 inches. Winds gusting as high as 50 mph. * WHERE...The Teton Valley, including the city of Driggs and the towns of Ashton and Tetonia. * WHEN...Until 6 AM MDT Sunday. * IMPACTS...Travel could be very difficult. Patchy blowing snow could significantly reduce visibility. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained by calling 5 1 1. && $$ IDZ071>074-012200- /O.CON.KPIH.WW.Y.0028.000000T0000Z-230402T1200Z/ Frank Church Wilderness-Sawtooth/Stanley Basin-Sun Valley Region- Big Lost Highlands/Copper Basin- Including the cities of Clayton, Stanley, Ketchum, Sun Valley, Galena, and Copper Basin 243 AM MDT Sat Apr 1 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY... * WHAT...Snow expected. Total snow accumulations of 4 to 14 inches. Highest amounts above pass level. Winds gusting as high as 50 mph. * WHERE...Frank Church Wilderness-Sawtooth/Stanley Basin-Sun Valley Region- Big Lost Highlands/Copper Basin- Including the cities of Clayton, Stanley, Ketchum, Sun Valley, Galena, and Copper Basin. * WHEN...From midnight tonight to 6 AM MDT Sunday. * IMPACTS...Travel could be very difficult. Patchy blowing snow could significantly reduce visibility. Gusty winds could bring down tree branches. * PRECAUTIONARY/PREPAREDNESS ACTIONS...Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ IDZ060-012200- /O.NEW.KPIH.WS.A.0009.230403T0600Z-230404T1200Z/ Bear River Range- Including the city of Emigration Summit 243 AM MDT Sat Apr 1 2023 ...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations of 8 to 15 inches, except 9 to 21 inches on ridge tops and elevations above passes possible. * WHERE...The Bear River Range, including Emigration Summit on State Highway 36. * WHEN...From late Sunday night through late Monday night. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && Messick $$ For more information from the National Weather Service visit https://weather.gov/pocatello
3 follow-up statements
932 WWUS45 KPIH 011815 WSWPIH URGENT - WINTER WEATHER MESSAGE National Weather Service Pocatello ID 1215 PM MDT Sat Apr 1 2023 IDZ064-066-067-020400- /O.CON.KPIH.WS.W.0013.000000T0000Z-230402T1200Z/ Big Hole Mountains-Centennial Mountains - Island Park-Beaverhead - Lemhi Highlands- Including the cities of Victor, Island Park, Kilgore, Dubois, Spencer, Edie School, and Small 1215 PM MDT Sat Apr 1 2023 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY... * WHAT...Heavy snow. Additional snow accumulations of 6 to 12 inches above 6000 feet with 3 to 6 inches below. Winds gusting as high as 45 mph. * WHERE...Upper Snake Highlands, Big Hole Mountains, and Centennial Mountains. * WHEN...Until 6 AM MDT Sunday. * IMPACTS...Plan on difficult road conditions. Areas of blowing snow could significantly reduce visibility and drifting may cause road closures. Cold wind chills as low as 15 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained by calling 5 1 1. && $$ IDZ065-020400- /O.CON.KPIH.WS.W.0013.000000T0000Z-230402T1200Z/ Teton Valley- Including the cities of Ashton, Tetonia, and Driggs 1215 PM MDT Sat Apr 1 2023 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY... * WHAT...Heavy snow. Additional snow accumulations of 3 to 6 inches with winds gusting as high as 45 mph. * WHERE...Teton Valley. * WHEN...Until 6 AM MDT Sunday. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility and blowing snow may prompt road closures. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained by calling 5 1 1. && $$ IDZ060-020400- /O.EXB.KPIH.WW.Y.0028.230402T0000Z-230402T1200Z/ /O.CON.KPIH.WS.A.0009.230403T0600Z-230404T1200Z/ Bear River Range- Including the city of Emigration Summit 1215 PM MDT Sat Apr 1 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT SUNDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... * WHAT...For the Winter Weather Advisory, moderate snow is expected with accumulations of 4 to 8 inches above 6000 feet and 1 to 4 inches below. Wind gusts to 35 mph. For the Winter Storm Watch, heavy snow is possible. Total snow accumulations of 10 to 20 inches is possible. * WHERE...Bear River Range. * WHEN...For the Winter Weather Advisory, from 6 PM this evening to 6 AM MDT Sunday. For the Winter Storm Watch, from late Sunday night through late Monday night. * IMPACTS...Travel could be very difficult to impossible. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Monitor the latest forecasts for updates on this situation. The latest road conditions can be obtained by calling 5 1 1. && $$ IDZ075-020400- /O.EXB.KPIH.WW.Y.0028.230401T1815Z-230402T0400Z/ Wood River Foothills- Including the cities of Hailey, Bellevue, and Picabo 1215 PM MDT Sat Apr 1 2023 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...Moderate snow expected. Total snow accumulations of 2 to 6 inches favoring the higher terrain. Winds gusting as high as 35 mph. * WHERE...Wood River valley. * WHEN...Until 10 PM MDT this evening. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS...Slow down and use caution while traveling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ IDZ071>074-020400- /O.EXT.KPIH.WW.Y.0028.000000T0000Z-230402T0400Z/ Frank Church Wilderness-Sawtooth/Stanley Basin-Sun Valley Region- Big Lost Highlands/Copper Basin- Including the cities of Clayton, Stanley, Ketchum, Sun Valley, Galena, and Copper Basin 1215 PM MDT Sat Apr 1 2023 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING... * WHAT...Heavy snow expected. Additional snow accumulations of 5 to 12 inches. Highest amounts above pass level. Winds gusting as high as 45 mph. * WHERE...Frank Church Wilderness, Sawtooth, Copper Basin, and Big Lost Highlands regions. * WHEN...Until 10 PM MDT this evening. * IMPACTS...Plan on difficult road conditions. Widespread blowing snow could significantly reduce visibility. Drifting snow may prompt road closures. PRECAUTIONARY/PREPAREDNESS ACTIONS...Slow down and use caution while traveling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
523 WWUS45 KPIH 020349 WSWPIH URGENT - WINTER WEATHER MESSAGE National Weather Service Pocatello ID 949 PM MDT Sat Apr 1 2023 IDZ071>074-020500- /O.EXP.KPIH.WW.Y.0028.000000T0000Z-230402T0400Z/ Frank Church Wilderness-Sawtooth/Stanley Basin-Sun Valley Region- Big Lost Highlands/Copper Basin- Including the cities of Clayton, Stanley, Ketchum, Sun Valley, Galena, and Copper Basin 949 PM MDT Sat Apr 1 2023 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING... Winds have dropped off across the area mostly below 30 mph outside of a few remote peaks. There are lingering light snow showers but most showers have ended. $$ IDZ075-020500- /O.EXP.KPIH.WW.Y.0028.000000T0000Z-230402T0400Z/ Wood River Foothills- Including the cities of Hailey, Bellevue, and Picabo 949 PM MDT Sat Apr 1 2023 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING... Winds have dropped off across the area mostly below 30 mph outside of a few remote peaks. There are lingering light snow showers but most showers have ended. $$ IDZ064-066-067-021200- /O.CON.KPIH.WS.W.0013.000000T0000Z-230402T1200Z/ Big Hole Mountains-Centennial Mountains - Island Park-Beaverhead - Lemhi Highlands- Including the cities of Victor, Island Park, Kilgore, Dubois, Spencer, Edie School, and Small 949 PM MDT Sat Apr 1 2023 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY... * WHAT...Light lingering snow for Upper Snake Highlands and the Centennial Mountains. The Big Holes could get up to another 2 to 3 inches of snow. Winds gusting as high as 45 mph. * WHERE...Upper Snake Highlands, Big Hole Mountains, and Centennial Mountains. * WHEN...Until 6 AM MDT Sunday. * IMPACTS...Plan on difficult road conditions. Areas of blowing snow could significantly reduce visibility and drifting may cause road closures. Cold wind chills as low as 15 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained by calling 5 1 1. && $$ IDZ065-021200- /O.CON.KPIH.WS.W.0013.000000T0000Z-230402T1200Z/ Teton Valley- Including the cities of Ashton, Tetonia, and Driggs 949 PM MDT Sat Apr 1 2023 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY... * WHAT...Light lingering snow possible. Winds gusting as high as 45 mph mainly near Botts for the next couple of hours. Winds will drop off significantly in the next couple of hours. * WHERE...Teton Valley. * WHEN...Until 6 AM MDT Sunday. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility and blowing snow may prompt road closures. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained by calling 5 1 1. && $$ IDZ060-021200- /O.CON.KPIH.WW.Y.0028.000000T0000Z-230402T1200Z/ /O.CON.KPIH.WS.A.0009.230403T0600Z-230404T1200Z/ Bear River Range- Including the city of Emigration Summit 949 PM MDT Sat Apr 1 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... * WHAT...For the Winter Weather Advisory, moderate snow is expected with accumulations of 2 to 4 inches above 6000 feet and 1 to 2 inches below. Wind gusts to 35 mph. For the Winter Storm Watch, moderate to heavy snow is possible. Total snow accumulations of 8 to 15 inches is possible. * WHERE...Bear River Range. * WHEN...For the Winter Weather Advisory, until 6 AM MDT Sunday. For the Winter Storm Watch, from late Sunday night through late Monday night. * IMPACTS...Travel could be very difficult to impossible. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Monitor the latest forecasts for updates on this situation. The latest road conditions can be obtained by calling 5 1 1. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
870 WWUS45 KPIH 020835 WSWPIH URGENT - WINTER WEATHER MESSAGE National Weather Service Pocatello ID 235 AM MDT Sun Apr 2 2023 IDZ064>067-020945- /O.CAN.KPIH.WS.W.0013.000000T0000Z-230402T1200Z/ Big Hole Mountains-Teton Valley-Centennial Mountains - Island Park-Beaverhead - Lemhi Highlands- Including the cities of Victor, Ashton, Tetonia, Driggs, Island Park, Kilgore, Dubois, Spencer, Edie School, and Small 235 AM MDT Sun Apr 2 2023 ...WINTER STORM WARNING IS CANCELED... Snow has ceased and wind has diminished. The remainder of the Winter Storm Warning is canceled. $$ IDZ060-022200- /O.CAN.KPIH.WW.Y.0028.000000T0000Z-230402T1200Z/ /O.UPG.KPIH.WS.A.0009.230403T0600Z-230404T1200Z/ /O.NEW.KPIH.WS.W.0014.230403T0600Z-230404T1200Z/ Bear River Range- Including the city of Emigration Summit 235 AM MDT Sun Apr 2 2023 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MDT TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 6 to 13 inches, except 5 to 18 inches on ridge tops and elevations above passes. * WHERE...The Bear River Range, including State Route 36 over Emigration Summit. * WHEN...From midnight tonight to 6 AM MDT Tuesday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained by calling 5 1 1. && $$ IDZ058-059-061>063-022200- /O.NEW.KPIH.WW.Y.0029.230403T0600Z-230404T1200Z/ Marsh and Arbon Highlands-Franklin/Eastern Oneida Region- Bear Lake Valley-Blackfoot Mountains-Caribou Range- Including the cities of Inkom, McCammon, Downey, Lava Hot Springs, Malad, Preston, Thatcher, St. Charles, Montpelier, Georgetown, Grace, Soda Springs, Henry, Bone, Wayan, and Swan Valley 235 AM MDT Sun Apr 2 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MDT TUESDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 6 inches, except 1 to 8 inches on ridge tops and elevations above passes. Winds gusting as high as 35 mph. * WHERE...The March and Arbon highlands, Franklin County and eastern Oneida County, the Bear Lake Valley, The Blackfoot and Caribou Mountains. This includes Inkom, McCammon, Downey, Lava Hot Springs, Malad City, Preston, Thatcher, Saint Charles, Montpelier, Georgetown, Grace, Soda Springs, Henry, Bone, Wayan, and Swan Valley. * WHEN...From midnight tonight to 6 AM MDT Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact highway travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ IDZ072-022200- /O.NEW.KPIH.WW.Y.0029.230403T0600Z-230404T1200Z/ Sawtooth/Stanley Basin- Including the city of Stanley 235 AM MDT Sun Apr 2 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MDT TUESDAY... * WHAT...Snow expected. Total snow accumulations of 4 to 9 inches. * WHERE...The Sawtooth Mountains and the Stanley Basin. * WHEN...From midnight tonight to 6 AM MDT Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact highway and lighter duty road travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && Messick $$ For more information from the National Weather Service visit https://weather.gov/pocatello
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Mar 31, 2:00 PM MDT, 12 hours 43 minutes earlier.
Area forecast discussion, Mar 31, 2:00 PM MDT, 12 hours 43 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 200 PM MDT Fri Mar 31 2023 .SHORT TERM...Tonight through Saturday night. Should be relatively quiet early tonight with lingering rain and snow showers through sunset. Precipitation from the next system will overspread the region after midnight and winter weather advisories are in effect for a large portion of the central mountains and eastern highlands. Generally a 60 to 90 percent chance of 6 inches in the advisory areas and only a very small portion at extremely high elevations with a 50 percent chance of a foot. Most areas at less than 10 percent chance. Snow levels rise to 5500 feet by Saturday and the Snake Plain and Magic Valley should see mainly rain until the cold front passes and snow levels drop to valley floors again Sunday evening. But well under an inch expected in the valley. Southeast mountains not in advisory and generally 2 to 4 inches will fall there with locally higher amounts in Bear River Range. Expect gusty winds with the system with wind gusts of 30 to 40 mph expected in the advisory area causing blowing snow with localized 50 mph gusts as well. Ahead of front highs Saturday will get well into the 40s in the Snake Plain with mostly 30s in the mountains. Will start to turn much colder again Sunday night with lows in the central mountains and Upper Snake highlands back in the low teens and even some single digits. Cloud cover will keep more southern parts near normal. GK .LONG TERM...Sunday through Friday. Models remain steadfast on their depiction of the forecast for the upcoming week with a potent upper trough forecast to dig into the region bringing January-like weather for eastern Idaho to start the month of April. Sunday will feature continued breezy conditions across the Upper Snake and into the eastern Highlands but not quite to the extent that we will see on Saturday. Monday as the trough digs down, winds will lessen but temperatures will remain well below normal, and continue through much of the week, with snow chances in the forecast basically continuously into at least Wednesday. Precip chances look to begin to taper off a bit as we get into Thu and more so Friday as models attempt to allow a ridge of high pressure to build over the area allowing for things to dry out and warm up. We'll have to see if this materializes in the end, but confidence is beginning to increase on a warmup for next weekend and into the following week. Stay tuned. McKaughan && Aviation...Winds remain breezy at KPIH, KIDA and KBYI this afternoon and this will continue through the evening hours and taper off a bit overnight but ramp up once again during the day on Saturday. Afternoon satellite imagery shows a bit of clearing in the Snake Plain which may allow for some occasional breaks to VFR cigs at the aforementioned terminals but MVFR will likely continue for a few more hours before perhaps a reprieve to CIGS closer to 5 kft later in the day and into the evening. KSUN should remain VFR until overnight when some light snow could push in while KDIJ will continue to see occasional snow showers that may bring some occasional MVFR/IFR reductions. && .PIH WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from midnight tonight to 6 AM MDT Sunday for IDZ064>067-071>074. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 2:33 AM MDT | Wind Advisory | PIH | Bingham, Bonneville, Butte, Fremont, Jefferson, Madison | 19 hr |
| Apr 1, 2:43 AM MDT | Winter Storm Watch | PIH | Bear Lake, Caribou, Franklin | 24 hr |
Nearby
Winter Storm Warnings in Idaho, 2023Every winter storm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.